Errata : “Lawless sequences of natural numbers”
Compositio Mathematica, Tome 19 (1968) no. 4, p. 341
@article{CM_1968__19_4_341_0,
     author = {Kreisel, G.},
     title = {Errata : ``Lawless sequences of natural numbers''},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {19},
     number = {4},
     year = {1968},
     pages = {341-341},
     zbl = {0165.30403},
     mrnumber = {238372},
     language = {en},
     url = {http://www.numdam.org/item/CM_1968__19_4_341_0}
}
Kreisel, G. Errata : “Lawless sequences of natural numbers”. Compositio Mathematica, Tome 19 (1968) no. 4, p. 341. http://www.numdam.org/item/CM_1968__19_4_341_0/